| Model Number |
700FF23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tricuspid Insufficiency (2111)
| Date of Event |
10/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that immediately after implanting this annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve due to significant residual insufficiency.The surgeon indicated there was no problem with the product and that a valve repair was not adequate for this patient, so a valve replacement was elected.No additional adverse patient effects were reported. .